Some facts about homogeneity properties
Colloquium Mathematicum, Tome 59 (1990) no. 1, pp. 103-116
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_59_1_103_116,
author = {Judy Kennedy},
title = {Some facts about homogeneity properties},
journal = {Colloquium Mathematicum},
pages = {103--116},
year = {1990},
volume = {59},
number = {1},
doi = {10.4064/cm-59-1-103-116},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-59-1-103-116/}
}
Judy Kennedy. Some facts about homogeneity properties. Colloquium Mathematicum, Tome 59 (1990) no. 1, pp. 103-116. doi: 10.4064/cm-59-1-103-116
Cité par Sources :